# SDR P2EA00281

- Difficulty date: September 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WING NR 1 SPOILER UPPER SKIN WITH DELAMINATION.  REPAIRED NR 1 SPOILER IAW COOPESA EO COO-CMP-3-57-609-00, DATED OCT 2, 2000.  (M)
